PLEASE HELP

I have been expereincing yellow stools that range from solid to fluffy for the past few weeks since 4/21/2017 and accompanied with it were abdominal pains radiating from the left abdomen to the right as well as pain and itching in my vagina. and i have been through several rounds of antibiotics since 3/17/2017 for yeast infection and antiboitics such as metronidazole :( I have no idea what home treatment i should do. I am still experiencing this now as of 5/3/2017. I'm hoping it's not too late for me. I'm trying to get a gastro to look at me but im in New Jersey with Medicaid Aetna better Health and have had difficulty getting to one. :(

Last edited by

7 Replies

oldestnewest
  • Hello knivespanda,

    I'm so sorry your experiencing this. You didn't say if you've already been diagnosed with PBC or if your on URSO?

  • I dont even know what are those? I have been diagnosed by my obgyn with Yeast infection in march 17 and bacterial vaginosis afterward then after the several rounds of antiboitics now my intestines and abdomen on both sides have been hurting no matter what i eat and this yellow stool of diferent consistencies have been since 4/21/2017 :( aND every ER doctor has told me that my blood, cat scans and ultrasounds have come up clean. I have yet to see a proper gastro

  • Ok. That's great news about your Ct scans coming out clean!!! Your infection is what sounds pretty bad. It's probably what's causing the itching, abdominal pain, and the discoloration in your stools. Don't panic. But you do have to get back in to see your doctor. Maybe the gastro, but it sounds like your still not nearly over the bad yeast situation. While you're waiting to get in, don't eat any sugar. Sugar feeds yeast. And no processed or boxed stuff, white flour, or starches... that means white rice or potatoes. All of those turn into glucose/sugar and will also feed yeast. Because your situation is so severe, I can't tell you any at home or over the counter remedies. They might do more harm. I don't know...

    Try to get in to see the doctor and get re-checked as soon as possible. ❤

    Stella

  • Thank you. I would like to switch back to my old dietary regiment of low to no sugar but brown rice, and yogurt have been causing diareeha :( but i will try thank you. I'm seeing my lprimary today hopefully he can get me a referral to a gaastro and give me guidance to self care till im able to see one :( the pain is radiating and im hoping it's not too late since i've over indulged in starchy products recently. I'm trying to take probiotics as well just started day before yesterday :(

  • I hope you get relief soon. The squeaky wheel gets the grease. Be squeaky... Lol. Let them know you're miserable and need something that works pronto. 👍

  • i would ask for a basic round of blood tests v could be unrelated to gynae.... maybe liver or pancreas. gallstones can also give that sort of thing.... but be open minded good luck. cazrr

  • I'm no doctor but if you've been on several rounds of antibiotics, it's possible that your intestines are out of balance from the medications. If you're having trouble getting a doctor appointment, you could try taking probiotics on your own to re-balance the intestines. Also try eating yogurt - not the kiddie kind but those that says "with live cultures" on the label. This falls into the "can't hurt, might help" category. You can find probiotics in any drug store, probably in a supermarket in the medicine section or possibly a better quality product in a health food store where you might be able to find someone with some knowledge and who could point you in the right direction.

You may also like...